# SDR ASOA201102242

- Difficulty date: November 25, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 21,566 hours, 15,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER THE ACFT WAS POWERED UP FOR AWHILE, EMERGENCY LIGHTS CAME ON WHILE MASTER WAS IN THE ARM POSITION.  R & R A/C POWER SENSE RELAY K135 IAW AMM 24-06-11 AND OPS CHECKED IAW AMM 33-51-00, ALL CHECKED GOOD.
